# SDR 0201129754

- Difficulty date: April 8, 2002
- Submitted: April 15, 2002
- Operation: Air carrier
- Aircraft: N754NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47178
- Aircraft time: 76,418 hours, 71,052 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Door Seal
- Condition: Missing
- Location: Aft Press Blkhd
- Stage of operation: CR
- Nature of condition: J, O
- Precautionary procedure: B

## Discrepancy

CRUISING AT 24,000 FEET WITH WING AND ENGINE ANTI-ICE ON, THE CABIN BEGAN CLIMBING UNCONTROLLABLY. CREW FOLLOWED COM PROCEDURES AND PERFORMED AN EMERGENCY DESCENT. FLIGHT ATTENDANT REPORTED A LOUD SQUEAL IN THE AFT SECTION OF THE CABIN. FLIGHT CONTINUED TO DFW AND LANDED WITHOUT FURTHER INCIDENT. MAINTENANCE FOUND A SEAL FROM THE VACUUM RELIEF DOOR ON THE AFT PRESSURE BULKHEAD MISSING AND REPLACED IT. PRESSURE TESTS OF THE AIRCRAFT CHECKED GOOD ON GROUND. AIRCRAFT RETURNED TO SERVICE.
